The Cauchy problem for Bogoljubov's kinetic equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part II. Fields and Particles. Mathematical Questions of Quant, Tome 136 (1975), pp. 370-378
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_136_a26,
author = {D. Ya. Petrina and A. K. Vidybida},
title = {The {Cauchy} problem for {Bogoljubov's} kinetic equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {370--378},
year = {1975},
volume = {136},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_136_a26/}
}
D. Ya. Petrina; A. K. Vidybida. The Cauchy problem for Bogoljubov's kinetic equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part II. Fields and Particles. Mathematical Questions of Quant, Tome 136 (1975), pp. 370-378. http://geodesic.mathdoc.fr/item/TM_1975_136_a26/